MathSciNet Relay Station
MathSciNet bibliographic data
MR2642167 (2011g:14069) 14H10 (14D06 14J10)
Tan, Sheng-Li Chern numbers of a singular fiber, modular invariants and isotrivial families of curves. Acta Math. Vietnam. 35 (2010), no. 1, 159–172.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement